# SDR 97UAL900534

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Tripped
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT NR 2 GAVE AN UNCOMMANDED HARD DOWN AT 37,000 REPEATEDLY OVER STATION PASSAGE.  *S/D*  RE-RACKED NR 2 FLIGHT GUIDANCE PITCH COMPUTER AND PERFORMED AN OPERATIONAL CHECK.
